# SDR SWAA2022032083234

- Difficulty date: March 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD SERVICE DOOR SLIDE LIGHT IS INOP / [01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF FWD SERVICE DOOR SLIDE LIGHT PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
